# SDR SIMA20141121001

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 31,272 hours, 27,033 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312532
- Condition: Vibration
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG HIGH PRESS VIBRATION NEAR TOP OF AMBER DURING ENG START.  ABORTED START, AOM PROCEDURE.  COMPLIED WITH IAW AML PAGE 3662714 ITEM 4.  R & R E2 IAW WORK CARD 71-000-00.  OPERATIONS CHECKED GOOD, LEAK CHECKED GOOD & VIBRATION CHECKED GOOD.
